Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

My hair became very hard and brittle, What is the reason for my problem ?

hello Doctor ,iam 23 years old . I have severe hair loss 3 years back .So, i consulted a doctor one year back and he prescribed minoxidil solution and btn forte tablets . These medicines helped and my hair loss decreased a lot .I used these medicines for 4 months . But now again the problem started one month back while I am still using these medicines ,My hair became very hard and brittle .Is that due to the usage of those medicines for a long time?What is the reason for my problem? Please suggest me some medicines or some natural ingredients to reduce my hair loss.
Asked On : Wed, 2 Feb 2011
Answers:  1 Views:  395
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
THanks for the query

Looks like u have early onset hairloss, get yoursefl tested for thyroid disorder and cortisol as well. Minoxidil should not be stopped. PLease continue minoxidil. It should be continues for prolonged period of time not just 4 months

Have a healthy living
Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor